MathSciNet Relay Station
MathSciNet bibliographic data
MR1851645 (2003e:52013) 52B05
Bárány, Imre; Pór, Attila On $0$-$1$ polytopes with many facets. Adv. Math. 161 (2001), no. 2, 209–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement